MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.137
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 19 february 2018 (b)(4).Inspection performed by washing and packaging manager on 19 february 2018: from the inspection of the pictures received it is possible confirmed the presence of evident scratches on the inner blister; it was concluded that the failure evidently occurred due to forces experienced during transportation.This was indicated to be correlated to the packaging configuration.
 
Event or Problem Description
When the or technician opened the implant noticed that the inner packaging was damaged.The box and wrapping remained undamaged.The surgeon used a secondary implant of the same size completing successfully and without delay the surgery.
 
Additional Manufacturer Narrative
Analysis performed on 21.February.2018 by packaging and washing process manager: from the visual inspection it was concluded that the issue evidently occurred due to forces experienced during transportation.This was indicated to be correlated also to the combination of the packaging configuration applied.

Brand Name
AMISTEM H HA COATED STD STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7281910
Report Number3005180920-2018-00069
Device Sequence Number13932655
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2016
Device Catalogue Number01.18.137
Device Lot Number156237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR